Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: Existence and uniqueness of solutions for a class of nonlinear stochastic differential equations

Research Title

Existence and uniqueness of solutions for a class of nonlinear stochastic differential equations

Authors

I.V. Komashynska

Journal

Abstract and Applied  Analysis

Volume & Page Numbers

Vol.2013, Article ID 256809 ,pp.1-7

Publisher

Hindawi Publishing Corporation (USA)

Year

2013

Attachments

1.docx    
Content Type: Announcement
Created at 2/11/2014 11:03 AM by Iryna Komashynska
Last modified at 10/8/2014 1:52 PM by SRDO Admin